MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 5.5MM 30°, HD AUTOCLAVABLE LAPAROSCOPE 30CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 5.5MM 30°, HD AUTOCLAVABLE LAPAROSCOPE 30CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0502503030
Medical Device Problem Codes Material Fragmentation (1261); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the scope broke.The broken piece was successfully removed.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
This scope was not received for evaluation at stryker endoscopy.This scope was received at henke for evaluation.Based on the henke service record, the reported failure "tip of the scope breaking" was confirmed.According to henke: scope evaluated as a level 3.Distal tip/fiber damage, keel missing from distal tip.The complaint for ¿piece of metal off the tip¿ has been confirmed and is due to customer use and handling.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PRECISION IDEAL EYES 5.5MM 30°, HD AUTOCLAVABLE LAPAROSCOPE 30CM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17694973
Report Number0002936485-2023-00897
Device Sequence Number6179920
Product Code GCJ
UDI-Device Identifier07613327059144
UDI-Public07613327059144
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502503030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown